Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/3554
Title: Formulae for two weighted binomial identities with the falling factorials
Authors: Kılıç, Emrah
Ömür, Neşe
Koparal, Sibel
29574
Keywords: Luca number
fibonacci
octonion
binary linear recurrences
binomial sums
closed formula
operator
Issue Date: Apr-2018
Publisher: Charles Babbage Research Centre
Source: Kilic, E., Ömür, N. and Koparal, S. (2018). Formulae For Two Weighted Binomial Identities With The Falling Factorials. Ars Comb., 138, 223-231.
Abstract: In this paper, we will give closed formulae for weighted and alternating weighted binomial sums with the generalized Fibonacci and Lucas numbers including both falling factorials and powers of indices. Furthermore we will derive closed formulae for weighted binomial sums including odd powers of the generalized Fibonacci and Lucas numbers. © 2018 Charles Babbage Research Centre. All rights reserved.
URI: https://hdl.handle.net/20.500.11851/3554
https://pdfs.semanticscholar.org/b8bd/338dd2dce1893415834549c2b977fb81afbc.pdf
ISSN: 0381-7032
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
338dd2dce1893415834549c2b977fb81afbc (1).pdf227.32 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

Page view(s)

32
checked on Feb 6, 2023

Download(s)

8
checked on Feb 6, 2023

Google ScholarTM

Check


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.